# SDR V0XR20110314004

- Difficulty date: March 14, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 157
- Aircraft time: 23,699 hours, 25,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 14572167004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FAIRING STRIP FROM STA 16143.5 TO 17445.0 IS CRACKED.  REPLACED RT UPPER FAIRING STRIP FROM STA 16143.5 TO 17445.0 IAW SRM 51-10-02, 51-40-02, 51-20-03.
